# SDR DL738011729

- Difficulty date: October 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: UNK
- Aircraft time: 491 hours, 148 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT STRONG BURNING SMELL IN COCKPIT AND CABIN.  PERFORMED HIGH POWER RUN-UP WITH LT AND RT A/C PACKS ON FOR 5 MINS WITH ALL OVENS RUNNING, NO SMELL NOTED.  ALL LIGHT IN CAB OK.  CHECKED ALL LAVS AND ALL OK.
